# SDR ASOA2013030703113

- Difficulty date: January 22, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,741 hours, 17,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319.70 CORRODED BETWEEN STGR 26L AND 27.  REMOVED FRAME 319.70 STR21L-23R IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW SERVICEABLE FRAME AT FS319.0, STGR23L TO STGR23R IAW SRM 51-40-11-00-001-001-A01 AND 51-42-06-001-001-A01.
